# SDR FDEA201803230766

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 60,525 hours, 21,757 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Condition: Out Of Adjust
- Location: Flaps/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE FLAP/SLAT HANDLE WOULD NOT MOVE OUT OF TAKEOFF  FLAP SETTING 15.5.  INITIALLY COULD NOT MOVE FLAP SELECTOR WHEEL EITHER.  EVENTUALLY USED THE FLAP  SELECTOR WHEEL TO SELECT FLAPS 24 FOR LANDING, COULD NOT MOVE FLAP HANDLE OR GET SELECTOR TO MOVE UP PAST 15.5.    NOTE GROUND PUSH BACK CREW PULLED GROUND POWER PRIOR TO OUR TRANSFER TO APU.   INSPECTED AND CLEANED FLAP CONTROL MODULE, CHECKED ALL CABLE RUNS AND PUSH RODS FROM FLAP HANDLE  CONTROL MODULE TO CAC, NO DEFECTS NOTED, COMPLETED AN ADJUSTMENT/TEST FLAP CONTROL MODULE IAW  AMM 27-51-01-2.  NO DEFECTS NOTED AT THIS TIME.
